# SDR UIEA2021012800142

- Difficulty date: January 26, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,605 hours, 19,385 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Rt Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

STATUS "RT ENGINE FIRE LP 2" RECURRING.  RT ENGINE UP AFT LP1 4.4K LP2 4.4K/LOW AFT LP1 4.4K LP2 4.34K LOW FWD LP1 4.4K LP24.5K, WHEN CHECK FWD LOWER LOOP 2 FOUND TERMINAL LOOSE.  REINSTALLED PER MM 26-11-02, FIRE WARNING TESTS GOOD, IAW MM 26-11-00.
